# SDR MALA976279

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 523535
- Condition: Failed
- Location: Lt Prop Oil Temp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE LEFT PROP OIL TEMP DROPPED BELOW GREEN ARC TO ABOUT 35 DEGREES.  RESET CIRCUIT BREAKER, IT THEN DROPPED TO 25 DEGREES AND STAYED THERE UNTIL LANDING BACK IN MSP.  MAINTENANCE REPLACED LEFT PROP OIL PRESS/TEMP INDICATOR, OPS CHECK GOOD.
